MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 63" (160 CM) APPX 10.6 ML, EXT SET, PUR W/CHECK VALVE, 2 CLAVE¿, SPIROS¿ W/RED C; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 63" (160 CM) APPX 10.6 ML, EXT SET, PUR W/CHECK VALVE, 2 CLAVE¿, SPIROS¿ W/RED C; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3967
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 63" (160 cm) appx 10.6 ml, ext set, pur w/check valve, 2 clave¿, spiros¿ w/red cap where it was reported that the spiros broke off the patient end when connecting.There was unknown patient involvement and unknown human harm.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
Device returned to manufacturer on 5/17/2024 received one used ch3967 ext set, pur w/check valve, 2 clave, spiros for inspection.The spiros was observed to be broken from the spinning luer.Examination of the weld area showed gaps in the welding.The reported complaint can be confirmed.The probable cause is due to an error during automated assembly.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
Additional information received stating the chemotherapy infusion nurse stated that the faulty tubing has approx.10ml of chemotherapy (etoposide) inside.

Brand Name
63" (160 CM) APPX 10.6 ML, EXT SET, PUR W/CHECK VALVE, 2 CLAVE¿, SPIROS¿ W/RED C
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19274757
Report Number9617594-2024-00560
Device Sequence Number15036750
Product Code FPA
UDI-Device Identifier00887709121720
UDI-Public(01)00887709121720(17)290201(10)13915449
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3967
Device Lot Number13915449
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETOPOSIDE, UNK MFR
Patient SexUnknown